MAUDE Adverse Event Report: Jolife AB - 3005445717 LUCAS ® CPR Chest Compression System; Compressor, Cardiac, External / DRM

Jolife AB - 3005445717 LUCAS ® CPR Chest Compression System; Compressor, Cardiac, External / DRM
Model Number LUCAS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that their lucas device was unable to secure to the backplate of the device.If a device malfunctions, the device operating instructions indicate that the user is to remove the device and immediately start manual chest compressions.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
The serial number provided does show to be valid, therefore h4 manufacturing date is intentionally left blank.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.

Brand Name
LUCAS ® CPR Chest Compression System
Common Device Name
Compressor, Cardiac, External / DRM
Manufacturer (Section D)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key50863227
Report Number3005445717-2026-00424
Device Sequence Number9223345
Product Code DRM
UDI-Device Identifier00883873834282
UDI-Public00883873834282
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUCAS
Device Catalogue Number99576-000067
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown